# SDR A6WA2017072445114

- Difficulty date: July 13, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 39,184 hours, 36,585 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 60012062
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD LEADING EDGE WEB IS CRACKED AROUND FASTENER HOLES.  REPLACED THE LT WING L/E WEB IAW SRM 51-42-06, AND 51-42-13.
